Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

Jaromír Ulrych, Jiří Adamovič, Lukáš Krmíček, Lukáš Ackerman, Kadosha Balogh

Revision of Scheumann’s classification of melilitic lamprophyres and related melilitic rocks in light of new analytical data

Journal of Geosciences, volume 59 (2014), issue 1, 3 - 22

DOI: http://dx.doi.org/10.3190/jgeosci.158


  Abstract References Map Affiliations

Jaromír Ulrych

Institute of Geology, v.v.i., Academy of Sciences of the Czech Republic, Rozvojová 269, 165 00 Prague 6, Czech Republic;

Jiří Adamovič

Institute of Geology, v.v.i., Academy of Sciences of the Czech Republic, Rozvojová 269, 165 00 Prague 6, Czech Republic;

Lukáš Krmíček

Brno University of Technology, Faculty of Civil Engineering, Veveří 95, 602 00 Brno, Czech Republic

Lukáš Ackerman

Institute of Geology, v.v.i., Academy of Sciences of the Czech Republic, Rozvojová 269, 165 00 Prague 6, Czech Republic;

Kadosha Balogh

Institute of Nuclear Research, Hungarian Academy of Sciences, Bem tér 18/C, H-4026 Debrecen, Hungary

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943